# SDR SIMA2019082614005

- Difficulty date: August 14, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 22,070 hours, 15,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS280.00 LEFT UPPER FLANGE IS CORRODED, BETWEEN UPPER L ANGLE DRIP TRAY. (FS280 CROSSBEAM)-C/A-REMOVED AND REPLACED LH FS280.00 CROSSBEAM IAW SRM 51-42-06 AND 51-42-13.
